# SDR UPS06547302

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SMOKE GOGGLES MISSING 1 EA.  REPLACED 1 EA SMOKE GOGGLES.  CHECKS OK.
